Is this right for me?

Discussion in 'Lipotrim TFR 100%' started by bb123, 25 June 2011 Social URL.

  1. bb123

    bb123 New Member

    Posts:
    1
    Likes Received:
    0
    Hi All

    Any advice would be greatly appreciated.

    I'm 100% on day 6, male, so only on the 2 shakes a day.

    I've got a really active job, up and down ladders all day, carrying big lumps of metal, sweating most of the time and would normally drink 4 litres of water a day as a result.

    Don't really have a problem missing normal food or drink, just worried that I'm not getting enough 'fuel', feel lightheaded regularly, not great at 20ft in the air !

    Weight is falling off me which is great.
     
  2. Avatar

    MiniMins.com Matched Content

  3. angi

    angi Full Member

    Posts:
    115
    Likes Received:
    0
    Start Weight:
    14st3lb
    Current Weight:
    12st12lb
    Goal Weight:
    10st7lb
    Lost(%):
    1st5lb(9.55%)
    Diet:
    exante
    Well on the lipotrim dvd they say you're not living off 425 cals a day (or whatever it is for men) but however many cals a day you need, making up the difference between the shakes and what you need from your body fat. but if you feel its not safe and you are light headed and may fall, don't put yourself at risk. Maybe give it a few more days and see if your body adjusts?
     
  4. irish molly

    irish molly Maintaing LT loss on GL

    Posts:
    4,719
    Likes Received:
    56
    Start Weight:
    21st0lb
    Current Weight:
    12st12lb
    Goal Weight:
    12st12lb
    Lost(%):
    8st2lb(38.78%)
    Badges:
    Maintainer
    Diet:
    TFR/GL
    I'd check with the pharmacy as to whether it is ok for someone in your job. The lightheadedness passes after the first week or so as your body gets used to it.
     
  5. Jessie 888

    Jessie 888 one life only

    Posts:
    644
    Likes Received:
    12
    Start Weight:
    19st13lb
    Current Weight:
    11st11lb
    Goal Weight:
    11st11lb
    Lost(%):
    8st2lb(40.86%)
    Diet:
    Lipotrim
    Hi bb123 . That's a real dilemma. Some pharmacists are very thorough but, if I were you, I would contact the Lipotrim helpline direct. If it's a medical query like yours, they will put you through to one of their doctors who are very helpful. I know they suggest no strenuous exercise in the first two weeks until your body adjusts but that's hard for you if it's your job!
    Personally, I still get lightheaded at times even after 18 weeks but that's because I have to take meds for high blood pressure when it's actually very low on LT.
    I'm glad LT is suiting you and that the weight is dropping off!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...